# SDR AALA20090629TUL03

- Difficulty date: June 21, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- Aircraft time: 61,192 hours, 21,474 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 8 SLAT APPROXIMATE FSS 487 UPPER LEADING EDGE HAS CORROSION AROUND ONE FASTENER.  REMOVED CORROSION AND INSTALLED FLUSH DOUBLER PER ESO90246 AND SRM 57-43-01-2.
